RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 5(101), Pages 163–166 (Mi umn6672)  

Scientific notes and problems

On the definition of hypo-elliptic equations

E. A. Gorin, V. V. Grushin


Full text: PDF file (472 kB)

Bibliographic databases:
Received: 30.04.1960

Citation: E. A. Gorin, V. V. Grushin, “On the definition of hypo-elliptic equations”, Uspekhi Mat. Nauk, 16:5(101) (1961), 163–166

Citation in format AMSBIB
\Bibitem{GorGru61}
\by E.~A.~Gorin, V.~V.~Grushin
\paper On the definition of hypo-elliptic equations
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 5(101)
\pages 163--166
\mathnet{http://mi.mathnet.ru/umn6672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=142900}
\zmath{https://zbmath.org/?q=an:0104.07301}


Linking options:
  • http://mi.mathnet.ru/eng/umn6672
  • http://mi.mathnet.ru/eng/umn/v16/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:217
    Full text:96
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019